Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Apr 15, 2007, 1:52 PM EDT for Onslow County, North Carolina. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2007, 1:52 PM EDT (17:52 UTC)
- Expired
- Apr 15, 2007, 2:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Counties, with a storm outline in the text
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 56 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 8:08 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMHX 151752 SVRMHX NCC133-151830- /O.NEW.KMHX.SV.W.0007.070415T1752Z-070415T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 152 PM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ONSLOW COUNTY IN EASTERN NORTH CAROLINA... THIS INCLUDES THE CITIES OF...PUMPKIN CENTER...PINEY GREEN...NEW RIVER STATION...JACKSONVILLE...HALF MOON...CAMP LEJEUNE CENTRAL... * UNTIL 230 PM EDT * AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW RIVER STATION...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHWEST OF CAMP LEJEUNE CENTRAL BY 200 PM EDT... JACKSONVILLE BY 205 PM EDT... HALF MOON...PUMPKIN CENTER AND 7 MILES NORTHWEST OF PINEY GREEN BY 210 PM EDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON FOR EASTERN NORTH CAROLINA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY. LAT...LON 3464 7762 3457 7742 3486 7726 3492 7752 $$ 21/27
1 follow-up statement
000 WWUS52 KMHX 151814 SVSMHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 214 PM EDT SUN APR 15 2007 NCC133-151830- /O.CON.KMHX.SV.W.0007.000000T0000Z-070415T1830Z/ ONSLOW NC- 214 PM EDT SUN APR 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR ONSLOW COUNTY... AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PINEY GREEN TO 8 MILES SOUTHWEST OF SNEADS FERRY...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PINEY GREEN TO 14 MILES NORTHEAST OF HAMPSTEAD...MOVING EAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SNEADS FERRY BY 220 PM EDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON FOR EASTERN NORTH CAROLINA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY. LAT...LON 3456 7757 3449 7737 3479 7721 3485 7746 $$ 21/27
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 10:39 AM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 15, 10:39 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1039 AM EDT SUN APR 15 2007
.SHORT TERM /REST OF TODAY/...BAND OF VERY HEAVY CONTINUES OVER
THE CWA THIS MORNING. RADAR APPEARS TO BE UNDER ESTIMATING
RAINFALL AS HAVE RECEIVED A FEW REPORTS OF STREET FLOODING FROM
THE JACKSONVILLE AREA. WHILE A FLOOD WARNING AND TWO ADVISORIES
HAVE BEEN ISSUED STILL DO NOT FEEL HEAVY RAIN WOULD BE WIDESPREAD
ENOUGH TO WARRANT A FLOOD WATCH FOR A LARGER AREA.
A SECOND AREA OF THUNDERSTORMS WELL TO THE WEST AND SOUTHWEST IS
ASSOCIATED WITH THE COLD FRONT AND WILL BE MOVING THROUGH THE
REGION LATER TODAY. MOVEMENT OF THIS FRONT HAS SLOWED
SIGNIFICANTLY FROM PREVIOUS MODEL RUNS AND HAVE BACKED OFF THE
TIMING A GREAT DEAL...CLOSER TO ARW TIMING FOR THIS AFTN AND EVNG.
STILL FEEL AS LOW LVL JET INCREASES THAT WINDS WILL INCREASE ALL
AREAS SO WILL MAINTAIN WIND ADVISORY AND HIGH WIND WARNING.
&&
.AVIATION /15Z-12Z/...IFR CONDITIONS HAVE BEEN IN AND OUT IN AREAS
OF THUNDERSTORMS WITH VSBYS DROPPING TO 1/2 MILE AT TIMES AND CIGS
AROUND 900 FT. OUTSIDE OF THE RAIN AM SEEING VFR CONDITIONS BUT
THINK MVFR CONDITIONS WILL PUSH OVER MOST OF THE RGN LATER THIS
MRNG...THEN A BREAK AHEAD OF NEXT SYSTEM. AS FRONT GETS CLOSER
WILL LOOK FOR WIDESPREAD MVFR WITH AREAS OF IFR IN THUNDERSTORMS.
CIGS COULD DROP TO AROUND 600 FT WITH VSBYS PERIODICALLY DOWN TO
1/2 MILE LATE THIS AFTERNOON.
&&
.MARINE...SEAS REPORTED FROM 10 TO 13 FT ACROSS THE SRN AND
CENTRAL WATERS WITH LESSER SEAS TO THE NORTH. WINDS ARE GUSTY TO
GALE FORCE MOST COASTAL WATERS BUT LESSER IN THE SOUNDS. WITH
APPROACH OF FRONTAL BOUNDARY LATER TODAY AND LOW LVL JET AHEAD OF
IT MIXING SHOULD IMPROVE AND PUMP WINDS TO AT OR NEAR STORM FORCE
FOR AREAS FROM LOOKOUT TO HATTERAS CLOSER TO THE GULF STREAM. ALSO
THINK SEAS WILL INCREASE TO AROUND 16 FT OR HIGHER IN MANY
LOCATIONS FROM HATTERAS SOUTH. NORTH OF HATTERAS CONDITIONS WILL
NOT BE QUITE AS BAD BUT STILL EXPECT SEAS OF 10 TO 14 FT AND
STRONG GALES.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING UNTIL 3 PM EDT THIS AFTERNOON FOR NCZ095-103-
104.
HIGH SURF ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR NCZ095-
098-103-104.
WIND ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR NCZ046-047-080-
081-092>094-098.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR AMZ135.
GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR AMZ130.
STORM WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR AMZ152-154-156.
GALE WARNING UNTIL 2 PM EDT TUESDAY FOR AMZ150-158.
&&
MLFHazardous weather outlook, Apr 15, 8:43 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 843 AM EDT SUN APR 15 2007 NCZ029-044-045-079-090-091-161245- MARTIN-PITT-WASHINGTON-GREENE-DUPLIN-LENOIR- 843 AM EDT SUN APR 15 2007 ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH STRONG LOW PRESSURE WILL TRACK JUST NORTHWEST OF THE REGION TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND SOME COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY THREAT...LOCALLY HEAVY RAIN WILL ALSO BE LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ046-047-080-081-092>094-098-161245- TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO- ONSLOW- 843 AM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH WIND ADVISORY STRONG LOW PRESSURE WILL TRACK JUST NORTHWEST OF THE REGION TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND SOME COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY THREAT...LOCALLY HEAVY RAIN WILL ALSO BE LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ095-161245- CARTERET- 843 AM EDT SUN APR 15 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING TORNADO WATCH STRONG LOW PRESSURE WILL TRACK JUST NORTHWEST OF THE REGION TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND SOME COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY THREAT...LOCALLY HEAVY RAIN WILL ALSO BE LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ103-104-161245- OUTER BANKS DARE-OUTER BANKS HYDE- 843 AM EDT SUN APR 15 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING TORNADO WATCH COASTAL FLOOD WARNING STRONG LOW PRESSURE WILL TRACK JUST NORTHWEST OF THE REGION TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND SOME COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY THREAT...LOCALLY HEAVY RAIN WILL ALSO BE LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AMZ130-135-150-152-154-156-158-161245- ALBEMARLE SOUND-PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 843 AM EDT SUN APR 15 2007 ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR AM. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH STRONG LOW PRESSURE WILL TRACK JUST NORTHWEST OF THE REGION TODAY. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND SOME COULD BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT...LOCALLY HEAVY RAIN WILL ALSO BE LIKELY. VERY STRONG WINDS AND LARGE SEAS WILL MAKE BOATING HAZARDOUS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY STRONG WINDS AND LARGE SEAS WILL MAKE BOATING HAZARDOUS MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Apr 15, 11:23 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1123 AM EDT SUN APR 15 2007 NCZ047-081-095-103-104-151630- EASTERN DARE-WESTERN DARE-WESTERN HYDE-EASTERN HYDE-CARTERET- 1123 AM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL AFFECT CARTERET...HYDE AND DARE COUNTIES UNTIL 1230 PM EDT... AT 1123 AM EDT...THERE WERE STRONG THUNDERSTORMS EXTENDING ALONG A LINE FROM KILL DEVIL HILLS IN THE NORTHERN OUTER BANKS...TO SWANQUARTER...AND AS FAR SOUTH AS HAVELOCK...MOVING EAST AT 50 MPH. STRONG WINDS OF 35 TO 45 M PH WITH HIGHER GUSTS ARE POSSIBLE WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 21
Special weather statement, Apr 15, 12:26 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1226 PM EDT SUN APR 15 2007 NCZ103-104-151715- EASTERN DARE-EASTERN HYDE- 1226 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL AFFECT HYDE AND DARE COUNTIES UNTIL 115 PM EDT... AT 1226 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 39 MILES EAST OF DARE COUNTY TO 18 MILES SOUTHWEST OF HYDE COUNTY...OR FROM 32 MILES SOUTHEAST OF KILL DEVIL HILLS TO 36 MILES SOUTHEAST OF RIVER ROAD...MOVING EAST AT 50 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR STUMPY POINT AT 1240 PM EDT. GULL ROCK AND MIDDLETOWN AT 100 PM EDT. THUNDERSTORMS WILL AFFECT HATTERAS THROUGH 130 PM EDT... WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 27
Special weather statement, Apr 15, 1:35 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 135 PM EDT SUN APR 15 2007 NCZ098-151800- ONSLOW- 135 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORMS WILL AFFECT ONSLOW COUNTY UNTIL 200 PM EDT... AT 135 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 9 MILES WEST OF NEW RIVER STATION TO FOLKSTONE...OR FROM 9 MILES WEST OF NEW RIVER STATION TO 6 MILES NORTHWEST OF HAMPSTEAD...MOVING NORTHEAST AT 50 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HALF MOON AT 150 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE CAMP LEJEUNE CENTRAL...JACKSONVILLE...PINEY GREEN AND PUMPKIN CENTER. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 27
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:43 AM EDT | Coastal Flood Warning | MHX | 49 hr | |
| Apr 15, 3:51 PM EDT | Wind Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 36 hr |
| Apr 15, 3:58 PM EDT | Special Marine Warning | MHX | 47 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.